Vietnam Journal of Mathematics

, Volume 44, Issue 3, pp 603–621 | Cite as

Local Property of a Class of m-Subharmonic Functions

  • Vu Viet HungEmail author


In the paper, we introduce a new class of m-subharmonic functions with finite weighted complex m-Hessian. We prove that this class has local property.


m-Subharmonic functions Weighted energy classes of m-subharmonic functions Complex m-Hessian Local property 

Mathematics Subject Classification (2010)

32U05 32U15 32U40 32W20 



The paper was done while the author was visiting to Vietnam Institute for Advanced Study in Mathematics (VIASM) from May to June 2013. The author would like to thank the VIASM for hospitality and support. The author would like to thank Prof. Le Mau Hai for useful discussions which led to the improvement of the exposition of the paper. The author is also indebted to the referees for their useful comments that led to improvements in the exposition of the paper.


  1. 1.
    Bedford, E., Taylor, B.A.: A new capacity for plurisubharmonic functions. Acta Math. 149, 1–40 (1982)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Bedford, E., Taylor, B.A.: Fine topology, S̆ilov boundary, and (d d c)n. J. Funct. Anal. 72, 225–251 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Benelkourchi, S.: Weighted pluricomplex energy. Potential Anal. 31, 1–20 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Benelkourchi, S., Guedj, V., Zeriahi, A.: Plurisubharmonic functions with weak singularities. In: Passare, M. (ed.) Complex Analysis and Digital Geometry: Proceedings from the Kiselmanfest, pp 57–73. Uppsala Universitet (2007)Google Scholar
  5. 5.
    Błocki, Z.: Weak solutions to the complex Hessian equation. Ann. Inst. Fourier 55, 1735–1756 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Błocki, Z.: The Complex Monge–Ampere Operator in Pluripotential Theory. Lectures Notes (unpublished) (1998).
  7. 7.
    Błocki, Z.: On the definition of the Monge–Ampère operator in \(\mathbb {C}^{2}\). Math. Ann. 328, 415–423 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Błocki, Z.: The domain of definition of the complex Monge–Ampère operator. Am. J. Math. 128, 519–530 (2006)CrossRefzbMATHGoogle Scholar
  9. 9.
    Cegrell, U.: Pluricomplex energy. Acta Math. 180, 187–217 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Cegrell, U.: The general definition of the complex Monge–Ampère operator. Ann. Inst. Fourier 54, 159–179 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Cegrell, U., Kolodziej, S., Zeriahi, A.: Subextension of plurisubharmonic functions with weak singularities. Math. Z. 250, 7–22 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Chinh, L.H.: On Cegrell’s classes of m-subharmonic functions. arXiv:1301.6502v1 (2013)
  13. 13.
    Dinew, S., Kołodziej, S.: A priori estimates for the complex Hessian equations. Anal. PDE 7, 227–244 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Gårding, L.: An inequality for hyperbolic polynomials. J. Math. Mech. 8, 957–965 (1959)MathSciNetGoogle Scholar
  15. 15.
    Hai, L.M., Hiep, P.H., Quy, H.N.: Local property of the class \(\mathcal {E}_{\chi ,loc}\). J. Math. Anal. Appl. 402, 440–445 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Hörmander, L.: Notions of convexity. Progress in Mathematics, vol. 127. Birkhäuser, Boston (1994)Google Scholar
  17. 17.
    Klimek, M.: Pluripotential Theory. The Clarendon Press/Oxford University Press, New York (1991)zbMATHGoogle Scholar
  18. 18.
    Kołodziej, S.: The range of the complex Monge–Ampère operator II. Indiana Univ. Math. J. 44, 765–782 (1995)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Kołodziej, S.: The complex Monge–Ampère equation. Acta Math. 180, 69–117 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Kołodziej, S.: The Complex Monge–Ampère Equation and Pluripotential Theory. Memoirs of the American Mathematical Society, vol. 178. American Mathematical Society, RI (2005)Google Scholar
  21. 21.
    Sadullaev, A.S., Abullaev, B.I.: Potential theory in the class of m-subharmonic functions. Trudy. Math. Inst. imeni V. A. Steklova 279, 166–192 (2012)MathSciNetGoogle Scholar

Copyright information

© Vietnam Academy of Science and Technology (VAST) and Springer Science+Business Media Singapore 2015

Authors and Affiliations

  1. 1.Department of Mathematics, Physics and InformaticsTay Bac UniversitySon LaVietnam

Personalised recommendations